# SDR RAIA00508013

- Difficulty date: August 9, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N834HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145269
- Aircraft time: 12,074 hours, 10,250 cycles
- System (JASC): 3242 · Brake
- Part: Connector
- Condition: Unsecure
- Location: Mlg Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT - 7997 - IAD - BRAKE DEGRADE WARNING INDICATION.  MAINTENANCE RE-SECURED LEFT INBD BRAKE TRANSDUCER CANNON PLUG AND OPS CK OK.
